Masturbating Was Badly Effect My Life

Apr

14

2014

Sir I have been masturbating since long time. Now I am suffering from ED. If I see hot video or movie my sperm came out in a huge amount and my erection is not hard. Please help me sir which medicine should I take. Please also tell me how I can purchase it from chemist in Mumbai. Thank you.

In: Erectile Dysfunction Asked By: [2 Grey Star Level]
Answer #1

It is not good for long. You should stop masturbating. You are facing semen leakage. We would recommend you to take NF Cure capsules + Shilajit ES for 3-4 months. Your erection problem will also solve with these.

We do not sell through stores, so you need to buy these online only. Buying details sent to your email id.

Thanks

Answers Answered By: ayurvedresearch [2686 Orange Star Level]

Answer this Question

You must be Logged In to post an Answer.

Not a member yet? Sign Up Now »

 Herbal Supplements and Products
ED Pills PE Pills Shilajit Safed Musli Mast Mood Oil
Erectile Dysfunction Nocturnal Emission/ Nightfall Shilajit Libido Safed Musli Aphrodisiac Erection Oil
Female Libido Enhancer Stherb Lady Secret Herbal Hair Oil Arthritis Supplement Pain Relief Oil
Female Libido Enhancer Vaginal Tightening Cream Herbal Hair Oil Arthritis Joint Pain Arthritis Relief Oil
Diabetes Supplement Weight Loss Pills Cellulite Cream Stherb Butea Superba Gel Butea Superba Capsule
Diabetes / Glycosuria Weight Loss Pills Cellulite Cream Erection Gel Premature Ejaculation